# SDR TSAA20211117002

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AND ASSESSED CORROSION ON BROWNLINE STA907-STA 1006 BL0 AND FOUND BEYOND ALLOWABLE LIMITS. NOMINAL THICK 0.280" REMOVED 0.034" REMAIN 0.246" IAW B737-300 SRM 53-00-52 FIG 101 DETAIL IX SECTION C-C REV 125. REPLACED BROWNLINE WITH MADE REPAIR PART IAW B737-300 AEI SEAT TRACK INSTALLATION DRAWING AE5714 REV G AND B737-300 SRM 51-40-02 PAR 7 REV 125 RE-PROTECTED AREA IAW B737-300 SRM 51-20-01 REV 125
